Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 46, No. 1, pp. 43-60 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Horoball packings for the Lambert-cube tilings in the hyperbolic 3-space

Jen\H o \ Szirmai

Institute of Mathematics, Department of Geometry, Budapest University of Technology and Economics, H-1521 Budapest, Hungary e-mail:

Full text of the article:

Electronic version published on: 11 Mar 2005. This page was last modified: 4 May 2006.

© 2005 Heldermann Verlag
© 2005--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition